MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number VLOCL1544
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when stitching on an open barbed reposition pharyngoplasty, two needles broke.Another device was used.The surgery lasted 10 minutes longer.There was no patient injury.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key10655676
Report Number1219930-2020-04179
Device Sequence Number14245184
Product Code GAM
UDI-Device Identifier10884521131460
UDI-Public10884521131460
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberVLOCL1544
Device Catalogue NumberVLOCL1544
Device Lot NumberA9F0014VY
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1